Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Module categories without short cycles are of finite type

Authors: Dieter Happel and Shi Ping Liu
Journal: Proc. Amer. Math. Soc. 120 (1994), 371-375
MSC: Primary 16D90; Secondary 16G10, 16G60
MathSciNet review: 1164144
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be an artin algebra. An indecomposable finitely generated $ A$-module $ X$ is said to be on a short cycle if there exists an indecomposable finitely generated $ A$-module $ Y$ and two nonzero noninvertible maps $ f:X \to Y$ and $ g:Y \to X$. If there are no short cycles we show that there exist only finitely many indecomposable $ A$-modules up to isomorphism.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16D90, 16G10, 16G60

Retrieve articles in all journals with MSC: 16D90, 16G10, 16G60

Additional Information

PII: S 0002-9939(1994)1164144-9
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia